MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 5 VR-T DF4

BIOTRONIK SE & CO. KG ILESTO 5 VR-T DF4
Model Number 383584
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
The hm data showed early eri.Please note this icd is affected by a field safety corrective action, bio-lqc, initiated in (b)(6) 2021.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.As a first step in the analysis, the device was interrogated.The device interrogation revealed the eos battery status, detected on may 29, 2021.The device was implanted for about 87 months and 30 charging cycles were recorded in the devices memory.The icd was subjected to an electrical analysis.The current consumption of the icd was found to be elevated.In addition, an inconsistency between the amount of charge taken from the battery and the battery voltage was noted.In order to obtain further insights, the icd was opened, and the inner assembly was inspected.The visual inspection showed no anomalies.The electronic module was attached to an external power supply and the eos status was removed with a technical programmer to check the functionality of the electronic module.There was no indication of a malfunction.The overall current consumption of the module was directly measured and proved to be normal.Therefore, the battery was disconnected from the electronic module and sent to the manufacturer for further analysis.The analysis confirmed a depleted battery that can be attributed to an increased internal self-depletion within the battery as a result of lithium plating.This icd is part of the population affected by the field safety notification regarding potential premature battery depletion due to lithium plating from march 2021.

Brand Name
ILESTO 5 VR-T DF4
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key11848928
Report Number1028232-2021-02710
Device Sequence Number19097886
Product Code LWS
UDI-Device Identifier04035479125400
UDI-Public04035479125400
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model Number383584
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown